Aleve® Caplets - 220mg - 250 ct.
by Aleve | Item #: 343681 |Model #: 8925723 | (5) |
Aleve® Naproxen Sodium is a pain reliever/fever reducer.
Aleve® Naproxen Sodium has the strength to last 12 hours.
- Strength to last 12 hours
- Pain reliever
- Fever reducer
- 250 capsule-shaped tablets
- Made in Germany
Naproxen sodium 220mg (naproxen 200mg)(NSAID)*...Purposes: Pain reliever/fever reducer.
Inactive Ingredients: FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talkc, tiatnium dioxide.
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Ask & Answer
This product is covered by the Sam's Club Member Satisfaction Guarantee.
There is no additional information available for this item.